Sorry, this item is temporarily out of stock.

Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 12, From The Makers Of Nurofen

New
£5.24

Compare Similar Products to Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 12, From The Makers Of Nurofen

Add to Basket
Description & Details

Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 12, From The Makers Of Nurofen Description

Features

  • POWERFUL PAIN RELIEF, FOR WHEN REGULAR PAINKILLERS ALONE AREN'T ENOUGH* - Nuromol releases both ibuprofen and paracetamol faster than separate tablets of standard ibuprofen and paracetamol together** ;
  • ONE TABLET FOR UP TO 9 HOURS PAIN RELIEF - This box of Nuromol by the makers of Nurofen contains 12 tablets; for when regular painkillers alone don't provide the relief you need*;
  • NUROMOL DUAL ACTION: FAST ACTING, LONG LASTING PAIN RELIEF - Nuromol combines ibuprofen and paracetamol for pain relief that starts to absorb in 5 minutes and lasts up to 9 hours;
  • UK'S 1ST PAINKILLER TO COMBINE THE POWER OF IBUPROFEN AND PARACETAMOL IN ONE TABLET - Starts working faster than standard ibuprofen and lasts longer than standard paracetamol alone for pain relief**;
  • POWERFUL PAIN RELIEF - SUITABLE FOR HEADACHE, MIGRAINE, JOINT PAIN, MUSCULAR PAIN, DENTAL PAIN, PERIOD PAIN;
  • NUROMOL, FROM THE MAKERS OF NUROFEN - Nuromol is manufactured by the same company that makes Nurofen.


Product DescriptionDescription Product Description POWERFUL PAIN RELIEF, FOR WHEN REGULAR PAINKILLERS ALONE AREN'T ENOUGH* - Nuromol releases both ibuprofen and paracetamol faster than separate tablets of standard ibuprofen and paracetamol together** ONE TABLET FOR UP TO 9 HOURS PAIN RELIEF - This box of Nuromol by the makers of Nurofen contains 16 tablets; for when regular painkillers alone don't provide the relief you need* NUROMOL DUAL ACTION: FAST ACTING, LONG LASTING PAIN RELIEF - Nuromol combines ibuprofen and paracetamol for pain relief that starts to absorb in 5 minutes and lasts up to 9 hours UK'S 1ST PAINKILLER TO COMBINE THE POWER OF IBUPROFEN AND PARACETAMOL IN ONE TABLET - Starts working faster than standard ibuprofen and lasts longer than standard paracetamol alone for pain relief** POWERFUL PAIN RELIEF - SUITABLE FOR HEADACHE, MIGRAINE, JOINT PAIN, MUSCULAR PAIN, DENTAL PAIN, PERIOD PAIN. NUROMOL, FROM THE MAKERS OF NUROFEN - Nuromol is manufactured by the same company that makes Nurofen. *Regular painkillers include Ibuprofen or paracetamol. **To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RKT-M-18823 Safety Warning DO NOT TAKE IF YOU: - Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding - Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers - Are taking other NSAID (non-steroidal anti-inflammatory drugs) painkillers or aspirin with a daily dose above 75mg - Are taking anything else containing ibuprofen or paracetamol at the same time - Are under 18 years old SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: - Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems - Are a smoker - Are pregnant WARNING: Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not use this product if you have not first tried paracetamol or ibuprofen to relieve your pain. Keep out of the sight and reach of children. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

Details

OPC PCPPH7P
Brand
Codes 5051300203474 (EAN)
MPN 3199158
Links Nurofen Cold & Flu

Product Images

Nurofen Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 12, From The Makers Of Nurofen 1
Nurofen Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 12, From The Makers Of Nurofen 2
Nurofen Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 12, From The Makers Of Nurofen

Compare Similar Products to Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 12, From The Makers Of Nurofen

Browse All Cold, Flu & Fever

Highest Rated in Cold, Flu & Fever

Popular products recommended for you

Sorry, this item is temporarily out of stock.

Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 12, From The Makers Of Nurofen

New
£5.24

Compare Similar Products to Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 12, From The Makers Of Nurofen

Delivery Address

Sign in to view all of your delivery addresses

OR

Enter your delivery address

×

Wait! You've left
something behind...

You'll only get instant Cashback at OnBuy! Enter your email below and we'll send you a copy of your basket to save you time later.

No thanks, I'm alright for now

By entering your email address, you'll automatically be added to our database, where you can enjoy personalised Cashback offers and early access to our best deals. You can opt out of our emails at any time and we'll never share your details with anyone. Check our Privacy Policy and T&Cs to find out more.

×

Before you go...
Remember, you'll only get instant Cashback on everything at OnBuy!

Want access to personalised offers and the highest Cashback rates? Sign up to our emails below.

No thanks, I'm alright for now

You can opt out of our emails at any time and we'll never share your details with anyone. Check our Privacy Policy and T&Cs to find out more.

This page has expired.

Please refresh the page to continue shopping.

Refresh and continue